# SDR CA151208015

- Difficulty date: November 30, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT WAS CLIMBING OUT OF DEPARTURE AIRPORT WHEN THE CREW COULD NOT RETRACT THE NOSE GEAR, MLG RETRACTION WAS DELAYED BY APPROX 8 SEC, STOPPED THE CLIMB, ENTERED A HOLD AND RETURNED TO BASE FOR A SAFE LANDING, FAULT COULD NOT BE REPLICATED, MAINTENACE REPLACED SEVERAL COMPONENTS IN THE LDG CIRCUIT, PERFROMED FLUSHING AND RIGGED THE ALTERNATE EXTENISON BYPASS VALVE - A/C RTS.
